Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Painful toes near the flesh, taking cortisone injections for neck, no flare ups. Reason for pain?

For the last three yrs I have bouts of swollen painful toes. It s not in the joints but in the fleshy tips. Recently I have been getting cortisone injections for my neck and have had no flare ups. Over due for my injection and its back with a vengeance. Asked my family dr about it and he was clueless as to whom to refer me. Really making my life miserable. Help
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Pain in toes which subsided on taking cortisone shots is suggestive of pain to be due to an inflammatory cause. You can consult an orthopedician or a rheumatologist for investigations and to rule out gout.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor